On the number of polynomials of a universal algebra, IV
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_11_14,
author = {J. P{\l}onka},
title = {On the number of polynomials of a universal algebra, {IV}},
journal = {Colloquium Mathematicum},
pages = {11--14},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-11-14},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-11-14/}
}
J. Płonka. On the number of polynomials of a universal algebra, IV. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 11-14. doi: 10.4064/cm-25-1-11-14
Cité par Sources :